zbMATH — the first resource for mathematics

Universal interpolating sequences on some function spaces. (English) Zbl 1081.47041
Summary: Let \(H(K)\) be the Hilbert space with reproducing kernel \(K\). This paper characterizes some sufficient conditions for a sequence to be a universal interpolating sequence for \(H(K)\).
47B38 Linear operators on function spaces (general)
47B32 Linear operators in reproducing-kernel Hilbert spaces (including de Branges, de Branges-Rovnyak, and other structured spaces)
46E20 Hilbert spaces of continuous, differentiable or analytic functions
Full Text: DOI EuDML
[1] G. T. Adams, P. J. McGuire and V. I. Paulsen: Analytic reproducing kernels and multiplication operators. Illinois J. Math. 36 (1992), 404–419. · Zbl 0760.47010
[2] N. Aronszajn: Theory of reproducing kernels. Trans. Amer. Math. Soc. 68 (1950), 337–404. · Zbl 0037.20701
[3] N. Bari: Biorthogonal systems and bases in Hilbert space. Matematika 4 (1951), 69–107 (in Russian); reviewed in Math. Reviews 14 (1953), 289.
[4] J. B. Conway: The Theory of Subnormal Operators. Math. Surveys Monographs 36. Amer. Math. Soc., 1991.
[5] R. G. Douglas: Banach Algebra Techniques in Operator Theory. Academic Press, New York, 1972. · Zbl 0247.47001
[6] J. B. Garnet: Bounded Analytic Functions. Academic Press, New York, 1981.
[7] I. Schur: Bemerkungen zur Theorie der beschronkten Biline arformen mit undendlich vielen Veranderlichen. Journal fur die Reine und Angewandte Mathematik 140 (1911), 1–28. · JFM 42.0367.01
[8] K. Seddighi: Operators Acting on Hilbert Spaces of Analytic Functions. A series of lectures. Dept. of Math., Univ. of Calgary, 1991. · Zbl 0732.47008
[9] K. Seddighi and S. M. Vaezpour: Commutants of certain multiplication operators on Hilbert spaces of analytic functions. Studia Mathematica 133 (1999), 121–130. · Zbl 0924.47021
[10] H. S. Shapiro and A. L. Shields: On some interpolation problems for analytic functions. Amer. J. Math. 83 (1961), 513–532. · Zbl 0112.29701
[11] B. Yousefi: Interpolating sequence on certain Banach spaces of analytic functions. Bull. Austral. Math. Soc. 65 (2002), 177–182. · Zbl 1045.47024
[12] K. Zhu: Operator Theory in Function Spaces. Marcel Dekker, New York, 1990. · Zbl 0706.47019
[13] K. Zhu: A class of operators associated with reproducing kernels. J. Operator Theory 38 (1997), 19–24. · Zbl 0892.47030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.